# SDR SWIA200413498

- Difficulty date: May 30, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 23,558 hours, 32,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 12 SUPPORT BRACKET AT PILOT'S DV WINDOW CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INTERCOSTAL AFT OF PILOT'S DV WINDOW AT FS 3900 (BETWEEN FRAME 12, 13) PER EMB 120 SRM 51-40-02.
